Testing generalized linear and semiparametric models against smooth alternatives
Göran Kauermann and
Gerhard Tutz
Journal of the Royal Statistical Society Series B, 2001, vol. 63, issue 1, 147-166
Abstract:
We propose goodness‐of‐fit tests for testing generalized linear models and semiparametric regression models against smooth alternatives. The focus is on models having both continous and factorial covariates. As a smooth extension of a parametric or semiparametric model we use generalized varying‐coefficient models as proposed by Hastie and Tibshirani. A likelihood ratio statistic is used for testing. Asymptotic expansions allow us to write the estimates as linear smoothers which in turn guarantees simple and fast bootstrapping of the test statistic. The test is shown to have √n‐power, but in contrast with parametric tests it is powerful against smooth alternatives in general.
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
https://doi.org/10.1111/1467-9868.00281
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:63:y:2001:i:1:p:147-166
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868
Access Statistics for this article
Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom
More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().